Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Medicine is making me feel really hot,even I dont have a fever

hi, i took a yellow liquid medicine as an expectorant to help me cough up mucus. its also a very strong pain killer and relaxant, it was my mothers for when she got out of surgery for her back. she gave it to me cause she said it would help with the mucus. it had a sweet flavor to it. it made me extremely dizzy and fuzzy when i took it, ive felt that way all day, have had nightmares when i try to sleep, feel numb. now im feeling very very hot, but when you touch me i dont have a fever. but i am extremely hot. ive been taking showers every few minutes to cool down. whats wrong with me, and what do i do?
Tue, 25 Aug 2009
Report Abuse
  Anonymous's Response
's  Response
Is that yellow thing the only medicine that you are taking? Anyway stop taking it. If it is a medicine adverse effect it should go away within next 24 hours. have you taken your temperature with a thermometer?
  User's Response
courtney's  Response
yes i had a fever of 99.0. i took tylenol and it went away. i am also taking zolft, geodon, and a mild anxiety pill
  Anonymous's Response
Anonymous's  Response
Maybe the expectorant contains something that reacted poorly with your other pills and that's why your symptoms. This happens sometimes when you are on multiple medicines. Better not to take any new pill without consulting a doc if you are also taking other pills coz you never know how they will react with each other. Are you feeling any better now? Or still hot?
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am merry from eritrea,,,my sister was sick,n she have(aids)in her blood,she take her medicine every day,but naw she feel hot like a fair,,,n in her utress and her mouse acquires same infection,so i feel crazy of ma sis plssss doctor help me give me the name of the medicine that controlls her fever,thank u

doctor1 MD

My 17 year old son went to dr. on Friday. 101.2 fever, coughing up yellow mucus... sent him to ER for chest xray. they said bronchitis and asthma. Gave him prednisone 20mg 3X a day for 3 days. Today is day 3 and he feels awful and has a 103.4 fever. What should we do? Just gave him 2 advil PM about 20 minutes ago Fever was 103.1 then now 103.4

doctor1 MD

i have viral fever 101.8 last week after take medicine from doctor fever has gone . since i reguraly take medicine i feel ok and dont have fever but tester again i have fever of 101 and after take medicie its gone but now again i m feeling sick and week and i dont want to eat anything and i dont feel hungry let me know what i do?